Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 74, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Dec 23, 2011, 11:51 AM CST for East Baton Rouge Parish, Pointe Coupee Parish, West Feliciana Parish, Louisiana. It took effect at Dec 24, 2011, 12:00 AM CST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2011, 11:51 AM CST (17:51 UTC)
- In effect from
- Dec 24, 2011, 12:00 AM CST
- Expired
- Dec 29, 2011, 5:48 PM CST
- In force
- 6 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
Counties East Baton Rouge Parish, LA, Pointe Coupee Parish, LA, West Feliciana Parish, LA
The river
Written for the forecast point Mississippi River at Red River Landing (RRLL1).
- Action stage
- 40 ft
- Minor stage
- 48 ft
- Moderate stage
- 55 ft
- Major stage
- 64 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
485 WGUS44 KLIX 231751 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1151 AM CST FRI DEC 23 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-242351- /O.NEW.KLIX.FL.W.0074.111224T0600Z-111227T0000Z/ /RRLL1.1.ER.111224T0600Z.111224T1800Z.111226T1800Z.NO/ 1151 AM CST FRI DEC 23 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * FROM LATE TONIGHT TO MONDAY EVENING. * AT 10:00 AM FRIDAY THE STAGE WAS 47.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND THEN CONTINUE TO RISE UNTIL CRESTING AT AROUND 48.2 FEET TOMORROW AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. $$
12 follow-up statements
572 WGUS84 KLIX 240110 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 710 PM CST FRI DEC 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-250710- /O.CON.KLIX.FL.W.0074.111224T0600Z-111227T0000Z/ /RRLL1.1.ER.111224T0600Z.111225T0000Z.111226T1800Z.NO/ 710 PM CST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * FROM LATE TONIGHT TO MONDAY EVENING. * AT 6:00 PM FRIDAY THE STAGE WAS 47.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE EARLY SATURDAY AND CONTINUE TO RISE TO NEAR 48.2 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE $$
051 WGUS84 KLIX 250119 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 719 PM CST SAT DEC 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-260719- /O.CON.KLIX.FL.W.0074.000000T0000Z-111228T0600Z/ /RRLL1.1.ER.111224T1942Z.111226T0000Z.111228T0000Z.NO/ 719 PM CST SAT DEC 24 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL LATE TUESDAY NIGHT. * AT 6:00 PM SATURDAY THE STAGE WAS 48.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING DECEMBER 25TH THEN CREST NEAR A STAGE OF 48.2 FEET TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE ON WEDNESDAY EVENING DECEMBER 28TH. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. $$
735 WGUS84 KLIX 251702 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1102 AM CST SUN DEC 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE... POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-262302- /O.EXT.KLIX.FL.W.0074.000000T0000Z-111229T0600Z/ /RRLL1.1.ER.111224T1942Z.111226T0000Z.111229T0000Z.NO/ 1102 AM CST SUN DEC 25 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL LATE WEDNESDAY NIGHT. * AT 10:00 AM SUNDAY THE STAGE WAS 48.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 48.2 FEET BY MONDAY MORNING DECEMBER 26TH. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING DECEMBER 28TH. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE $$
546 WGUS84 KLIX 260124 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 724 PM CST SUN DEC 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-270724- /O.CON.KLIX.FL.W.0074.000000T0000Z-111229T0600Z/ /RRLL1.1.ER.111224T1942Z.111226T0600Z.111229T0000Z.NO/ 724 PM CST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL LATE WEDNESDAY NIGHT. * AT 6:00 PM SUNDAY THE STAGE WAS 48.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO SLOWLY RISE TO A CREST NEAR 48.2 FEET BY TOMORROW MORNING DECEMBER 26TH. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING DECEMBER 28TH. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. $$
573 WGUS84 KLIX 261729 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1129 AM CST MON DEC 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE... POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-272329- /O.EXT.KLIX.FL.W.0074.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T0600Z.000000T0000Z.NO/ 1129 AM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE. * AT 7:00 AM MONDAY THE STAGE WAS 48.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 48.6 FEET BY WEDNESDAY MORNING DECEMBER 28TH. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. $$
315 WGUS84 KLIX 270222 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 822 PM CST MON DEC 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-280822- /O.CON.KLIX.FL.W.0074.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.111224T1942Z.111227T0600Z.000000T0000Z.NO/ 822 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE. * AT 7:00 PM MONDAY THE STAGE WAS 48.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO SLOWLY RISE TO A CREST NEAR 48.7 FEET BY TOMORROW MORNING DECEMBER 27TH THEN BEGIN TO SLOWLY FALL. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. $$
624 WGUS84 KLIX 271637 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1037 AM CST TUE DEC 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-282237- /O.CON.KLIX.FL.W.0074.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1200Z.000000T0000Z.NO/ 1037 AM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE. * AT 9:00 AM TUESDAY THE STAGE WAS 48.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING SLIGHTLY TO NEAR 48.9 FEET BY TOMORROW MORNING. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACCOURCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED. * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACCOURCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED. $$
289 WGUS84 KLIX 280207 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 807 PM CST TUE DEC 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-290807- /O.CON.KLIX.FL.W.0074.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1200Z.000000T0000Z.NO/ 807 PM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING * UNTIL FURTHER NOTICE. * AT 7:00 PM TUESDAY THE STAGE WAS 48.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING SLIGHTLY TO NEAR 48.9 FEET BY TOMORROW MORNING. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACCOURCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED. * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACCOURCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED. $$
014 WGUS84 KLIX 281643 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1043 AM CST WED DEC 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE... POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-292243- /O.EXT.KLIX.FL.W.0074.000000T0000Z-111231T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1000Z.111230T1800Z.NO/ 1043 AM CST WED DEC 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FRIDAY EVENING. * AT 9:00 AM WEDNESDAY THE STAGE WAS 48.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACC0URCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACC0URCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED $$
821 WGUS84 KLIX 290142 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 742 PM CST WED DEC 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-300742- /O.CON.KLIX.FL.W.0074.000000T0000Z-111231T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1000Z.111230T1800Z.NO/ 742 PM CST WED DEC 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING * UNTIL FRIDAY EVENING. * AT 6:00 PM WEDNESDAY THE STAGE WAS 48.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACC0URCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED. * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACC0URCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED. $$
792 WGUS84 KLIX 291619 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1019 AM CST THU DEC 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-300000- /O.EXT.KLIX.FL.W.0074.000000T0000Z-111230T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1000Z.111229T1800Z.NO/ 1019 AM CST THU DEC 29 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL THIS EVENING. * AT 9:00 AM THURSDAY THE STAGE WAS 48.1 FEET. * THE FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 48.0 FEET...ACCESS ROADS WILL BE INUNDATED AND EVACUATION OF ALL RIVER ISLANDS MUST BE COMPLETE. PROTECTION OF PEOPLE AND PROPERTY IN THE RIVER BOTTOM LAND ON THE RIVER SIDE OF THE LEVEES MUST BE COMPLETE. * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACCOURCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED. * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACCOURCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED. $$ 98/SO
791 WGUS84 KLIX 292348 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 548 PM CST THU DEC 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-300018- /O.CAN.KLIX.FL.W.0074.000000T0000Z-111230T0000Z/ /RRLL1.1.ER.111224T1942Z.111228T1000Z.111229T1900Z.NO/ 548 PM CST THU DEC 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * AT 4:00 PM THURSDAY THE STAGE WAS 47.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 1:00 PM THURSDAY. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 47.7 FEET BY FRIDAY MORNING DECEMBER 30TH. * IMPACT...AT 46.0 FEET...RIVER TRAFFIC WILL BECOME DANGEROUS. A LEVEE CREVASSE WOULD FLOOD ADJACENT FARM LAND. SIGNIFICANT FLOODING OF RACC0URCI ISLAND WILL CONTINUE AND EVACUATION OF THE ISLAND IS RECOMMENDED. * IMPACT...AT 45.0 FEET...BETWEEN THE 40 AND 45 FOOT STAGE FLOODING OF RACC0URCI ISLAND BECOMES SIGNIFICANT. AT THE 45 FOOT STAGE EVACUATION OF THE ISLAND IS RECOMMENDED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 11:08 AM CST, 43 minutes earlier.
Area forecast discussion, Dec 23, 11:08 AM CST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1108 AM CST FRI DEC 23 2011 .AVIATION... MVFR CEILING LIKELY TO BE MAINTAINED THROUGH 24/15Z ALL LOCATIONS THOUGH A FEW BREAKS MAY TEMPORARILY YIELD PATCHES OF VFR CONDITIONS. WILL INDICATE VFR AFTER 24/15Z BEFORE SLOW DETERIORATION ONSETS HEADING BEYOND 25/00Z AS OVER-RUNNING REGIME GETS UNDERWAY. 24/RR && .PREV DISCUSSION... /ISSUED 835 AM CST FRI DEC 23 2011/ SOUNDING DISCUSSION... NO PROBLEMS WITH THE FLIGHT THIS MORNING. A MUCH DRIER AND MORE STABLE MORNING ACROSS OUR AREA WITH A PW OF 0.69 INCHES AND AN LI OF 12.1. A LOW OVERCAST DECK OF STRATUS CLOUDS STILL HOLDING TIGHT OVERHEAD WITH DEW POINT DEPRESSIONS BETWEEN THE SURFACE AND 2200 FEET OF LESS THAN 2 DEGREES FAHRENHEIT. SOME MID LEVEL CLOUDS NOTED AT AROUND 11 THOUSAND FEET AS WELL. A SHALLOW LAYER OF LIGHT TO MODERATE NORTH TO NORTHEASTERLY WINDS BELOW 885 MB WITH A CONTINUED MODERATE SOUTHWESTERLY FLOW IN PLACE ALOFT. PREV DISCUSSION... /ISSUED 345 AM CST FRI DEC 23 2011/ SYNOPSIS... LOW PRESSURE IS CENTERED NEAR NEW JERSEY WITH A COLD FRONT EXTENDING SOUTH/SOUTHWESTWARD INTO THE NORTHERN GULF OF MEXICO. A BAND OF SHOWERS IS LOCATED ALONG THE FRONT AND IS STILL IMPACTING THE OUTER COASTAL WATERS SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI RIVER. TEMPS ACROSS THE REGION ARE RUNNING 10-15 DEGREES COLDER THAN THE SAME TIME LAST NIGHT. DISCUSSION... GENERALLY MADE ONLY SMALL ADJUSTMENTS TO THE FORECAST AS THINKING HAS NOT CHANGED MUCH SINCE THE LAST FORECAST PACKAGE. A SERIES OF UPPER SHORT WAVES WILL MOVE THROUGH THE REGION EMBEDDED IN GENERAL SOUTHWESTERLY FLOW. THE FIRST SYSTEM SHOULD BEGIN TO IMPACT THE AREA SATURDAY AS AN UPPER LOW BEGINS TO EJECT EASTWARD OUT OF THE SOUTHWEST CONUS AND A SURFACE LOW DEVELOPS OVER THE WESTERN GULF. WHILE MODELS AGREE ON THIS GENERAL SCENARIO...THERE ARE SOME DIFFERENCES CONCERNING BOTH THE TIMING AND TRACK OF THIS LOW. THE GFS CONTAINS A WEAKER...FASTER...AND MORE SOUTHERLY TRACK THAN THE ECMWF AND NAM. GIVEN THE FACT THAT THE SLOWER SOLUTIONS HAVE PROVEN MORE ACCURATE THAN THE MORE PROGRESSIVE SOLUTIONS FOR THE LAST SEVERAL SYSTEMS...WILL TREND TOWARD THE ECMWF/NAM SOLUTION. THIS WILL BRING THE LOW ACROSS THE LOCAL COASTAL WATERS...AND POSSIBLY MOVING THROUGH EXTREME SOUTHEAST LOUISIANA SOME TIME LATE SUNDAY AND INTO MONDAY. WITH THAT SAID...HAVE BUMPED UP POPS INTO THE DEFINITE RANGE FOR SATURDAY NIGHT AND HAVE KEPT LIKELY POPS FOR SUNDAY WITH CHANCE POPS LINGERING INTO MONDAY. WEATHER SHOULD BE BENIGN FOR MUCH OF THE WORK WEEK AFTER MONDAY... WITH HIGH PRESSURE DOMINATING THE AREA. ANOTHER SHORT WAVE LOOKS TO MOVE THROUGH THE AREA LATE THURSDAY OR EARLY FRIDAY AVIATION... A SUBTLE SFC TROUGH ACROSS LA AND TX WILL WORK IN TANDEM WITH A MID LEVEL TROUGH TO KEEP CLOUD DECKS OVER THE AREA THROUGH TODAY. THIS SHOULD BE THE MAIN ISSUE. CEILINGS WILL LIFT FROM OVC008 TO AROUND OVC060 BY THIS AFTERNOON. WINDS WILL REMAIN NORTHERLY AT 10 TO 15 KNOTS. MARINE... NORTH WINDS WILL SHIFT TO EASTERLY THIS EVENING WHILE REMAINING AT AROUND 15 KNOTS. A SFC LOW WILL BEGIN TO FORM TODAY NEAR THE LOWER TX COAST AND MOVE NORTHEAST SAT AND SUN THROUGH THE COASTAL WATERS. WINDS WILL GRADUALLY BECOME SOUTHEAST THEN BECOMING NORTHWEST BEHIND A COLD FRONT THAT SHOULD MOVE THROUGH ON SUNDAY NIGHT/MONDAY MORNING. HIGH PRESSURE WILL SETTLE INTO THE AREA DURING THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... MCB 59 39 58 43 / 0 10 30 80 BTR 60 42 60 45 / 0 10 30 90 ASD 62 42 63 47 / 0 10 30 80 MSY 60 45 61 49 / 0 10 30 80 GPT 63 44 64 48 / 0 10 20 70 PQL 63 43 64 49 / 0 10 20 60 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 23, 11:22 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1122 AM CST FRI DEC 23 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-240600- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1122 AM CST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO CONTINUED STRONG NORTHERLY WINDS OF 15 TO 20 KNOTS ACROSS ALL OF THE GULF COASTAL WATERS BEYOND THE SOUNDS AND TIDAL LAKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED TO IMPACT THE COASTAL WATERS THROUGH MONDAY. MARINERS SHOULD EXERCISE CAUTION. WINDS MAY BRIEFLY RISE TO ADVISORY CRITERIA ON SUNDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. 24/RR
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.